# SDR 9JLA2023052230690

- Difficulty date: May 16, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N350WS
- Make and model: Beech B300
- Aircraft serial: FL763
- Aircraft time: 2,131 hours, 1,426 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: TR1018200261
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CHANGE OF THE NOSE LANDING GEAR WHEEL ASSY THE MAINTENANCE TEAM DISCOVERED THE NOSE WHEEL AXLE HAD PITTING AND CORROSION. THE NOSE ABSORBER ASSY WITH CORRODED AXEL WAS REMOVED AND AN OVERHAULED NOSE ABSORBER WITH NEW AXEL WAS INSTALLED AND SERVICED. OPS CHECK OK.
